... the medication. Im having severe eye pain and severe leg pain. Can I stop taking it now without any bad effects on my body since ive only taken it once?
I would think you would be absolutely fine to stop since you have only taken it once. It would depend on what you are taking it for for a clearer answer. I have had taken steriod packs - prednisone, and sometimes didn't finish them b/c I couldn't stand the side effects and nothing happened to me, but everyone is different. I would call your doctor and tell him you are having these side effects. There may be something more going on here that needs to be looked at by your doctor. Was the leg and eye pain there before or did it start when you started taking the prednisone? If the answer is the latter of the two, then your doctor really needs to know about this. You could have an allergy to the medication or it could a sign of something else being wrong.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 1 answer
Posted 19 Jan 2015 • 2 answers
Posted 22 Feb 2015 • 1 answer
Posted 25 Nov 2015 • 2 answers
My husband has a severe bronchial infection,and is on 40mg of prednisone a day is this a large dose?
Posted 23 Mar 2016 • 2 answers